# SDR DALA2015070404135

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB X -45 BS 797 AT PAX CABIN.   CUSP WEB WAS REPLACED IAW SRM 51-30-1, 51-30-2 AND 51-10-4.
